Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does drinking excessive amounts of water reduce the effectiveness of anti-TB medication?

Answered by
Dr.
Dr. Uday Nath Sahoo

General & Family Physician

Practicing since :1969

Answered : 2452 Questions

default
Posted on Thu, 9 Mar 2017 in Infections
Question: With anti tubercular lymphadentis treatment for last three and half months please help me out with these three questions:
1) sir I have no symptoms or any thing but have swallow lymph node in my neck and the diagnosis established through FNAC , within 7th week of my treatment my lymph node regressed.now my ESR was normal from starting.and my chest PA in first week of my treatment shown reticular opacities ,the doctor told me that due to swallow lymph node in bilateral mid zone of chest it is showing like that.
2) now as I am daily taking my medicines Akurit 3 now asking you if at I take two glass or more than two glass of water will it make the tablets of Akurit 3 ineffective.as I am thinking that more water will make absorption less
doctor
Answered by Dr. Uday Nath Sahoo 2 hours later
Brief Answer:
tubercular lymphadentis

Detailed Answer:
Hi,
Thanks for your question.
I do understand your pain and discomfort.

As per your chest radiographic findings is concerned, i may advise you to do one CT scan as you have no symptoms at all and on medications.

Secondly take [Akurit 3 ] before 30 minutes of breakfast in the morning.There is no evidence that by drinking water more than 2 glass will make absorption less.

I hope I was able to address your query. If you have any further questions, please do not hesitate to write to me.
Wishing you all the best.
Thanks



Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Uday Nath Sahoo 10 hours later
sir I am daily taking my medicine ,my urine colour is almost orange in color for half of day as I drink lot of water it become normal in evening,now I always maintain the gap between medicine and breakfast,my lymph node also regressed I have only two query 1) if at all we take water more than two glass my daily dose will not effect na ,at present I take 4 tablets of Akurit 3 with one and half glass of water XXXXXXX ,this consumption of water wiill not effect my dose na sir,
2)my chest PA as per latest dated: 01/02/2017 is clear will it be more clear during end of my treatment
doctor
Answered by Dr. Uday Nath Sahoo 3 hours later
Brief Answer:
tubercular lymphadenitis

Detailed Answer:
Hi,
As per your question, i may say that your urine color is normal after taking medicine.I suggest you to drink plenty of water after 1-2 hours of taking medication.Now you are taking right amount of medicine per day and continue with it and water will not affect its dose.And finally i want to say that you will be 100% cure and there will not be any complications to your lungs in near future.
(Thanks)
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Uday Nath Sahoo 23 hours later
sir i take medicine after cleaning the teeth and took every precaution that the Saiva with paste should not be swallowed and clean my mouth fully and after 10 minutes took the medicines ,as this medicines have to be taken empty stomach I took each precaution such that even the saliva with paste also not to be swallowed ,taking medicine afcleaning teeth will not compromise my daily dose na sir ,as I am empty stomach at that time also
doctor
Answered by Dr. Uday Nath Sahoo 41 minutes later
Brief Answer:
tubercular lymphadenitis

Detailed Answer:
Hi, it is good to take all precautions mentioned in medical drugs literature's and continue your medication and every 15 day check your body weight and add a multivitamin REJUVIT PLUS CAPS at bedtime once a day which is a non prescription medicine.(Thanks)
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Lab Tests ,  
Medical Topics

Recent questions on  Ct scan

doctor1 MD

I am experiencing a partial vision loss - probably a TIA - what will happen when I go to the emergency room?? YYYY@YYYY

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work after 4 attempts and they have prescribed him various medications to control the rate of the heart. We...

doctor1 MD

I got real dizzy and kinda lost tempory balance and experienced double vision but only for 30 seconds, twice yesterday. I am in good health at 78 years old and very active. eat healthy, Take a staten and low dose blood pressure and lots of vits daily

doctor1 MD

Sir, My right side floating rib hits somewhere and I am having pain while moving side to side when I sleep. Feels like the rib is hitting some organs or the muscles where may be some inflammation. I have taken X-ray , gone through CT-Scan and Lever test and as per the direction of a hospital but they could not find out anything wrong. I am 53 year old.